I've used topical/oral antifungals(azoles) with no complete resolution of burning sensation in my groins, enlarged lymph nodes and skin rash. ?
1 doctor answer • 3 doctors weighed in
Infectious Disease 54 years experience
Groin rash: Having enlarged lymph nodes suggests the problem wasn't a yeast or fungal infection to begin with. And there are plenty of other causes for rash like this. At this point you should stop attempts at self-treatment and see a doctor. Good luck!
Created for people with ongoing healthcare needs but benefits everyone.
1.9k viewsReviewed >2 years ago
Last updated Jun 6, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.